×

Found 3,443 Documents (Results 1–100)

100
MathJax

On the compactness of classes of the solutions of the Dirichlet problem. (English. Ukrainian original) Zbl 1477.30042

J. Math. Sci., New York 259, No. 1, 23-36 (2021); translation from Ukr. Mat. Visn. 18, No. 3, 319-337 (2021).
MSC:  30G20 30C62
PDF BibTeX XML Cite
Full Text: DOI

Teichmüller space theory and classical problems of geometric function theory. (English. Russian original) Zbl 1482.30055

J. Math. Sci., New York 258, No. 3, 276-289 (2021); translation from Ukr. Mat. Visn. 18, No. 2, 160-178 (2021).
MSC:  30C50 30F60 30C62
PDF BibTeX XML Cite
Full Text: DOI arXiv

On variations of the Neumann eigenvalues of \(p\)-Laplacian generated by measure preserving quasiconformal mappings. (English. Russian original) Zbl 1468.35076

J. Math. Sci., New York 255, No. 4, 503-512 (2021); translation from Probl. Mat. Anal. 108, 139-147 (2021).
MSC:  35J92 30C62 47B33
PDF BibTeX XML Cite
Full Text: DOI arXiv

Sobolev mappings and moduli inequalities on Carnot groups. (English. Ukrainian original) Zbl 1450.30037

J. Math. Sci., New York 249, No. 5, 754-768 (2020); translation from Ukr. Mat. Visn. 17, No. 2, 215-233 (2020).
MSC:  30C62 46E35
PDF BibTeX XML Cite
Full Text: DOI arXiv

Mappings with finite length distortion and prime ends on Riemann surfaces. (English. Ukrainian original) Zbl 1450.30035

J. Math. Sci., New York 248, No. 2, 190-202 (2020); translation from Ukr. Mat. Visn. 17, No. 1, 60-76 (2020).
MSC:  30C62 30F99 30E25
PDF BibTeX XML Cite
Full Text: DOI

On the Hölder property of mappings in domains and on boundaries. (English. Russian original) Zbl 1451.30046

J. Math. Sci., New York 246, No. 1, 60-74 (2020); translation from Ukr. Mat. Visn. 16, No. 3, 383-402 (2019).
MSC:  30C65 30C62
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification